# SDR RAIA2009022200005

- Difficulty date: February 19, 2009
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 22,911 hours, 21,649 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Uplock Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3542 RDU - LANDING GEAR AIR/GRND PROX FAIL MSG ON CMC.  MAINTENANCE CLEANED AND RESEATED CONNECTOR AT UPLOCK SWITCH (FOUND LOOSE) SELF LOCKING FEATURE FUNCTIONING PROPERLY.  OPS CHECK GOOD IAW EMB 145 AMM PROCEDURE.
